# SDR FDKA2009032900059

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,816 hours, 17,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDL FLT 6240 CVG-ROC.  EMERGENCY EXIT SIGN AT OVERWING EXIT INOP.  MX SECURED SIGN ELECTRICAL CONNECTOR.
